# SDR ASOA04638

- Difficulty date: August 5, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A C-CHECK IN YUL, THE LEFT Z-SUPPORT BEAM BETWEEN FS 39 AND FS 40 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT Z-SUPPORT BEAM BETWEEN FS 39 AND FS 40 IAW SRM 51-25-01.  (M)
